Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Representatives for finite sets

Author: Xing De Jia
Journal: Proc. Amer. Math. Soc. 107 (1989), 347-351
MSC: Primary 11B13; Secondary 05A05
MathSciNet review: 984798
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers a combinatorial problem by M. B. Nathanson [1], concerning simultaneous systems of representatives for two families of finite sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B13, 05A05

Retrieve articles in all journals with MSC: 11B13, 05A05

Additional Information

PII: S 0002-9939(1989)0984798-5
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia